# SDR MASA97212

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195YV
- Make and model: Beech 1900D
- Aircraft serial: UE195
- System (JASC): 5220 · Emergency Exits
- Part: Handle Assy
- Part number: 1295140361
- Condition: Lack Of Lube
- Location: Lt Emer Exit
- Component: 1294300451
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, THE LT EMERGENCY EXIT WAS FOUND HARD TO OPERATE.  MAINTENANCE LUBRICATED THE HANDLE ASSY, OPS CHK GOOD.  AIRCRAFT RETURNED TO SERVICE.  AC TTL HRS:  3,577.  AC TTL CYCLES:  5,685.  (X)
